Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: J Sci Comput

Search In Journal Title:

Abbravation: Journal of Scientific Computing

Search In Journal Abbravation:

Publisher

Springer US

Search In Publisher:

DOI

10.1002/smi.943

Search In DOI:

ISSN

1573-7691

Search In ISSN:
Search In Title Of Papers:

Theoretical and Numerical Investigation of the Fin

Authors: Monique Dauge Alexander Düster Ernst Rank
Publish Date: 2015/03/05
Volume: 65, Issue: 3, Pages: 1039-1064
PDF Link

Abstract

We present a detailed analysis of the convergence properties of the finite cell method which is a fictitious domain approach based on high order finite elements It is proved that exponential type of convergence can be obtained by the finite cell method for Laplace and Lamé problems in one two as well as three dimensions Several numerical examples in one and two dimensions including a wellknown benchmark problem from linear elasticity confirm the results of the mathematical analysis of the finite cell method


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: